# SDR SIMA20131008008

- Difficulty date: October 8, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 33,915 hours, 31,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD FRAME CORRODED AT FOUR NUTPLATES.  REPAIRED IAW EO-EM-52MR-379.
